On rational De Rham cohomology associated with the generalized airy function
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 24 (1997) no. 2, p. 351-366
@article{ASNSP_1997_4_24_2_351_0,
     author = {Kimura, Hironobu},
     title = {On rational De Rham cohomology associated with the generalized airy function},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 24},
     number = {2},
     year = {1997},
     pages = {351-366},
     zbl = {0887.33007},
     mrnumber = {1487959},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_24_2_351_0}
}
Kimura, Hironobu. On rational De Rham cohomology associated with the generalized airy function. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 24 (1997) no. 2, pp. 351-366. http://www.numdam.org/item/ASNSP_1997_4_24_2_351_0/

[A] K. Aomoto, Les équation aux différences linéaires et les intégrales des functions multiformes, J. Fac. Sci. Univ. Tokyo, Sec. IA 22 (1975), 271-297. | Zbl 0339.35021

[AGV] V. Arnold - A. Varchenko - S. Goussein-Zadé, Singularité des applications différentiables, Vol. 1-2, Mir, Moscow, 1986.

[G] Godement, Topologie algébrique et théorie des faisceaux, Herman, Paris, 1958. | Zbl 0080.16201

[GRS] I.M. Gelfand - V.S. Retahk, V.V. Serganova, GeneralizedAiryfunctions, Schubert cells, and Jordan groups, Dokl. Akad. Nauk. SSSR 298 (1988), 17-21; English transl. in Soviet Math. Dokl. 37 (1988), 8-12. | Zbl 0699.33012

[HK] Y. Haraoka - H. Kimura, Contiguity relations of the generalized confluent hypergeometric functions, Proc. Japan Acad. 69 (1993), 105-110. | Zbl 0812.33007

[IKSY] K. Iwasaki - H. Kimura - S. Shimomura - M. Yoshida, From Gauss to Painlevé, Vieweg, Wiesbaden, 1991. | Zbl 0743.34014

[K1] H. Kimura, The degeneration of the two dimensional Garnier system and the polynomial Hamiltonian structure, Ann. Mat. Pura App. 155 (1989), 25-74. | Zbl 0693.34043

[K2] H. Kimura, On rational de Rham cohomology associated with the generalized confluent hypergeometric functions I, P1 case, to appear in Royal Society of Edimburgh. | Zbl 0883.33009

[K3] H. Kimura, On Wronskian determinants of the generalized confluent hypergeometric functions, (1994). preprint.

[KHT1] H. Kimura - Y. Haraoka - K. Takano, The generalized confluent hypergeometric functions, Proc. Japan Acad. 68 (1992), 290-295. | Zbl 0773.33004

[KHT2] H. Kimura - Y. Haraoka - K. Takano, On confluences of the general hypergeometric systems, Proc. Japan Acad. 69 (1993), 99-104. | Zbl 0822.33007

[KHT3] H. Kimura - Y. Haraoka - K. Takano, On contiguity relations of the confluent hypergeometric systems, Proc. Japan Acad. 70 (1994), 47-49. | Zbl 0798.33009

[KK] H. Kimura - T. Koitabashi, Normalizer of maximal abelian subgroups of GL(n) confluent hypergeometric functions, Kumamoto J. Math. 9 (1996), 13-43. | Zbl 0848.33009

[Mac] I.G. Macdonald, Symmetric functions and Hall polynomials, Oxford University Press, Oxford, 1979. | Zbl 0487.20007

[M] H. Matsumura, Commutative algebra, second edition, Benjamin, 1980. | Zbl 0441.13001

[N] M. Noumi, Expansion of the solutions of a Gauss-Manin system at a point of infinity, Tokyo J. Math. 7 (1984), 1-60. | Zbl 0554.32009

[O] K. Okamoto, Isomonodromic deformation and Painlevé equations and the Garnier system, J. Fac. Sci. Univ. Tokyo Sec. IA, Math. 33 (1986), 576-618. | Zbl 0631.34011

[OK] K. Okamoto - H. Kimura, On particular solutions of Garnier systems and the hypergeometric functions of several variables, Quarterly J. Math. 37 (1986), 61-80. | Zbl 0597.35114